Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 6, Pages 359-365

Fuzzy neighborhood structures on partially ordered groups

1Mathematics Department, Faculty of Science, South Valley University, Qena 83523, Egypt
2Mathematics Department, Faculty of Science, Assiut University, Assiut, Egypt

Received 5 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Ahsanullah (1988) showed the compatibility between group structures and I-fuzzy neighborhood systems. In this paper, we require not only that the I-fuzzy neighborhood systems be compatible with the group structures, but also compatible with the order relation, in one sense or another.